Journal of the Mathematical Society of Japan

On some ideals of differentiable functions

Rene THOM

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 2 (1967), 255-259.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478692

Digital Object Identifier
doi:10.2969/jmsj/01920255

Mathematical Reviews number (MathSciNet)
MR0211420

Zentralblatt MATH identifier
0177.18002

Subjects
Primary: 57.20
Secondary: 32.25

Citation

THOM, Rene. On some ideals of differentiable functions. J. Math. Soc. Japan 19 (1967), no. 2, 255--259. doi:10.2969/jmsj/01920255. https://projecteuclid.org/euclid.jmsj/1260478692


Export citation